# SDR USAA2014090900009

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,130 hours, 16,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK DELAMINATION ON UPPER SURFACE OF FLOOR PANEL 231VF BETWEEN FRAME 32 TO 35, Z-500, Y0.  REPLACED FLOOR PANEL 231VF IAW IRM 9701 REVISION G.
